A continuous approximation fitting to the discrete distributions using ODE

Document Type : Research Paper


Department of Statistics, Faculty of Mathematical Sciences, University of Tabriz, Tabriz, 5166615648, Iran


The probability density functions fitting to the discrete probability functions has always been needed, and very important. This paper is fitting the continuous curves which are probability density functions to the binomial probability functions, negative binomial geometrics, poisson and hypergeometric. The main key in these fittings is the use of the derivative concept and common differential equations.


Volume 3, Issue 1 - Serial Number 1
January 2015
Pages 45-50
  • Receive Date: 17 August 2015
  • Revise Date: 01 September 2015
  • Accept Date: 01 September 2015
  • First Publish Date: 01 September 2015